# SDR COMA0060476

- Difficulty date: June 1, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 11,077 hours, 10,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Damaged
- Location: Bulkhead
- Part time: 11,077 hours, 10,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD LEFT HAND AND RIGHT HAND VERTICAL POSTS ON THE PRESSURE BULKHEAD AT FS 409 AND 128 REQUIRES REMOVAL TO ALLOW FOR THE REMOVAL OF 2 RIVETS GOING THROUGH THE FUSELAGE.   THE RIVETS REQUIRE REMOVAL TO ACCOMPLISH CANADAIR S/B 601R-53-050. PERFORMED A MAJOR REAPIR BY REMOVING AND REINSTALLING INBOARD LEFT HAND AND RIGHT HAND VERTICAL POSTS ON PRESSURE BULKHEAD AT FS 409 AND 126 I/A/W WVAC EO 601R-53-1343A.
